Alert archive / Michigan / Wind Advisories in 2007

Wind Advisory 1, NWS Marquette, MI

February 22, 2007Delta County, Dickinson County, Menominee County, Michigan

NWS Marquette, MI issued this wind advisory at Feb 22, 2007, 3:19 AM EST for Delta County, Dickinson County, Menominee County, Michigan. It took effect at Feb 22, 2007, 4:00 AM EST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Feb 22, 2007, 3:19 AM EST (08:19 UTC)
In effect from
Feb 22, 2007, 4:00 AM EST
Expired
Feb 22, 2007, 12:00 PM EST
In force
8 hr
Issued by
NWS Marquette, MI

Counties Delta County, MI, Dickinson County, MI, Menominee County, MI

The radar

The Marquette radar (KMQT), 85 km from the middle of the area, began a volume at 08:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.3 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2007-02-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2007-02-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 234 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1405 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
234 m²/s²
0-3 km storm-relative helicity
242 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KMQT 220819
NPWMQT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MARQUETTE MI
319 AM EST THU FEB 22 2007

...STRONG WINDS TO AFFECT SOUTH CENTRAL UPPER MICHIGAN THIS MORNING...

.A STRONG LOW PRESSURE SYSTEM OVER SOUTHEAST LAKE SUPERIOR WILL
CONTINUE TO MOVE SOUTHEAST TODAY. IN THE WAKE OF THE LOW...WINDS
ARE EXPECTED TO INCREASE RAPIDLY ACROSS SOUTH CENTRAL UPPER
MICHIGAN. SINCE THIS LOW PRESSURE SYSTEM IS MOVING QUICKLY...THE
WINDS SHOULD BEGIN DIMINISHING EARLY THIS AFTERNOON.

MIZ011>013-221700-
/O.NEW.KMQT.WI.Y.0001.070222T0900Z-070222T1700Z/
DICKINSON-MENOMINEE-DELTA-
INCLUDING THE CITIES OF...IRON MOUNTAIN...MENOMINEE...ESCANABA...
GLADSTONE
319 AM EST THU FEB 22 2007 /219 AM CST THU FEB 22 2007/

...WIND ADVISORY IN EFFECT UNTIL NOON EST /11 AM CST/ TODAY...

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL NOON EST /11 AM CST/ TODAY. 

PLAN ON NORTHWEST WINDS TO INCREASE TO 25 TO 35 MPH BY SUNRISE...
WITH GUSTS AROUND 45 MPH POSSIBLE. LOOK FOR THESE WINDS TO
DIMINISH TO 15 TO 25 MPH THIS AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

AJ

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Marquette, MI wrote its last area forecast discussion before this wind advisory went out at Feb 21, 10:08 PM EST, 5 hours 11 minutes earlier.

Area forecast discussion, Feb 21, 10:08 PM EST, 5 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MARQUETTE MI
1008 PM EST WED FEB 21 2007

.UPDATE...
MAIN FCST ISSUES OVERNIGHT ARE WINDS AND SNOW.

WATER VAPOR IMAGERY AND RUC ANALYSIS SHOW A POTENT SHORTWAVE WITH
TIGHT CIRCULATION NEARING WRN LAKE SUPERIOR NEAR KDLH. SHORTWAVE
PASSED OVER KINL WHERE 00Z SOUNDING INDICATED 12HR 500MB HEIGHT FALL
OF 70M. AT THE SFC...ASSOCIATED LOW PRES WAS ELONGATED OVER LAKE
SUPERIOR WITH CENTER APPARENTLY JUST E OF COPPER HARBOR.
ARCTIC COLD FRONT WAS SURGING SE THRU MN...ASSISTED BY A HEALTHY
7MB/3HR PRES RISE MAX OVER NW MN. SCT MOSTLY -SHRA SPREAD ACROSS THE
FCST AREA EARLIER THIS EVENING. SEVERAL LIGHTNING STRIKES
WERE INDICATED BY THE LIGHTNING DETECTION NETWORK OVER WRN LAKE
SUPERIOR/NW WI AND WRN UPPER MI...BUT NO NEW STRIKES HAVE OCCURRED
SINCE 0145Z. SPOTTERS IN WAKEFIELD/IRONWOOD VCNTY REPORTED HVY SNOW
AND SLEET/PEA SIZE HAIL WITH THE THUNDERSTORMS THAT PASSED THRU
THERE. VIGOROUS DYNAMICS COMBINED WITH VERY STEEP MIDLEVEL LAPSE
RATES AROUND 7-7.5C/KM ARE SUPPORTING THE CONVECTION.

OVERALL...HEADLINES FOR THE OVERNIGHT LOOK OKAY. HOWEVER...SHORTWAVE
IS TAKING A TRACK SLIGHTLY S OF WHAT WAS EXPECTED BY THE PREVIOUS
SHIFT. THIS RAISES CONCERN OF EXPANDING HEADLINES AS WRAP-AROUND AND
WEAK LAKE ENHANCEMENT ON THE BACKSIDE OF THE VIGOROUS SHORTWAVE
SHOULD IMPACT AREAS SLIGHTLY FARTHER S THAN WHAT WAS ANTICIPATED.
00Z RUC/NAM SEEM TO BE CATCHING ONTO THIS POSSIBILITY WITH INCREASED
PCPN INDICATED OVER ONTONAGON/GOGEBIC COUNTY OVERNIGHT. WITH THE
GUSTY WINDS EXPECTED...WILL INCLUDE ONTONAGON COUNTY IN SNOW/BLSN
ADVY. GOGEBIC COUNTY SEEMS TO BE A MARGINAL CASE AS ICE COVER OVER
THE WRN LAKE SHOULD LIMIT ENHANCEMENT POTENTIAL. WILL LEAVE GOGEBIC
OUT OF ADVY WITH EXPECTATION OF LIGHTER SNOW ACCUMULATIONS AND THUS
LESS BLSN TO REDUCE VSBY. ELSEWHERE OVER THE W...PLAN TO INCREASE
POPS AND SNOW AMOUNTS (GENERALLY 1 TO 2 INCHES) FOR THE OVERNIGHT
GIVEN MORE SRLY TRACK OF SHORTWAVE. SLIGHTLY MORE SRLY TRACK OF
SHORTWAVE SHOULD RESULT IN STRONGEST WINDS PASSING S OF FCST AREA.
THAT SAID...STRONG CAA COMBINED WITH INCOMING PRES RISE MAX WILL
STILL LEAD TO WINDY CONDITIONS...BUT WINDS WONT BE AS STRONG AS
THEY COULD HAVE BEEN.

&&

.PREV DISCUSSION (ISSUED AT 415 PM EST)...

SYNOPSIS...
WV IMAGERY AND RUC ANALYSIS INDICATED A ZONAL PATTERN ACRS THE
CONUS WITH A POTENT SHRTWV AND TIGHT CIRCULATION OVER NW MN. AT THE
SFC(20Z)...A 998 MB LOW WAS LOCATED NEAR KINL WITH A FRONT DRAPED TO
THE SOUTH THROUGH ERN MN. A 6 MB/3 HR PRES RISE MAX OVER NRN ND
TRAILED A SECONDARY COLD FRONT FROM NW MN INTO S CNTRL ND. RADARS
INDICATED THE INITIAL PCPN BAND...SUPPORTED BY STRONG 700-500
QVECTOR CONV AND 295K ISENTROPIC LIFT...WAS MOVING INTO W UPR MI. SO
FAR...ONLY SCT PCPN LIGHT PCPN WAS NOTED OVER THE NRN MN. CANADIAN
RADARS SHOWED THE MAIN SNOW BAND FROM NEAR CYQT TO THE WNW. WITH SFC
TEMPS INTO THE UPPER 40S OVER NW WI INTO W UPR MI AND WARM PROFILE
INDICATED ON AREA TAMDAR SNDGS...RAIN WAS NOTED OVER MOST OF THE
AREA WITH SNOW FROM NE MN...KCKC TO CYQT.

SHORT TERM(TONIGHT AND THU)
EXPECT THE INITIAL BAND OF PCPN TO SWING QUICKLY ACRS THE AREA WITH
MAINLY RAIN BECOMING MIXED WITH OR CHANGING TO SNOW THIS EVENING AS
THE PCPN MOVES INTO THE COLDER AIR TO THE NORTHEAST. SOME
EVAPORATIVE COOLING INTO THE 950-700 DRY LAYER ALONG WITH DYNAMICS
LIFT AS THE AREA OF STRONG QVECTOR CONV AND HEIGHT FALLS MOVE IN
SHOULD ALSO AID IN TRANSITION TO SNOW. UPSTREAM TRENDS AND
NAM/GFS/LAPSWRF-ARW SUGGEST QPF TO AROUND 0.10 INCH WOULD BE
POSSIBLE FROM LATE AFTERNOON THROUGH EARLY EVENING. HOWEVER...WITH
WARM TEMPS ANY SNOWFALL THIS EVENING SHOULD REMAIN LESS THAN
INCH...EXCEPT OVER THE NRN KEWEENAW WHERE A QUICK INCH OR TWO MAY BE
POSSIBLE.

AS THE LOW MOVES THROUGH ERN LK SUPERIOR AROUND 06Z AND TO NEAR THE
NORTH END OF LK HURON BY 12Z STRONG WINDS AND WRAP-ROUND MOISTURE
WILL MOVE INTO NORTH AND EAST UPPER MI. THE 12Z/18Z NAM IN GENERALLY
AGREEMENT WITH THE GFS/CANADIAN GEM SHOWED A REASONABLE DEPICTION OF
THE EXPECTED LOW TRACK AND WAS USED FOR THE DETAILS. THE STRONGEST
ISALLOBARIC PUSH AHEAD OF A 7 MB/3 HR PRES RISE MAX LINED UP BEST
WITH THE PREVAILING NW OR NNW WINDS NEAR 12Z FROM MARQUETTE
EASTWARD. THE KEWEENAW IS ALSO CLOSE ENOUGH TO THIS FEATURE TO SEE
STRONG WINDS AFTER MIDNIGHT. SO...EXPECT WINDS INTO THE 20-30 MPH
RANGE WITH SOME GUSTS TO 40-50 MPH FOR SEVERAL HOURS...ESPECIALLY
THE LAKE SHORE AND OVER EXPPOSED HIGHER TERRAIN. ALTHOUGH THE 850 MB
TEMPS TO AROUND -10C WILL ONLY PROVIDE MARGINAL INSTABILITY...THE
CONVERGENT CYCLONIC FLOW AND DEEP MOISTURE SHOULD BE ENOUGH TO
PRODUCE LAKE ENHANCED SNOW WITH AMOUNTS IN THE 1-3 INCH RANGE.
SO...SN/BLSN ADVY WAS ISSUED TO COVER THE COMBINATION OF HAZARDS
EXPECTED LATE TONIGHT INTO THU MORNING.

AS THE DEEPER MOISTURE DEPARTS BY MIDDAY AND THE SFC RDG BUILDS
TOWARD THE AREA ANY LES SHOULD TAPER OFF QUICKLY WITH ONLY MINIMAL
ADDITIONAL ACCUMULATIONS.

LONG TERM (THURSDAY NIGHT THROUGH WEDNESDAY)...
MAIN FORECAST DILEMMA THIS PERIOD WILL BE OUR WEEKEND STORM
SYSTEM...WINDS ACROSS THE LAKES AND SNOW.  NO LARGE SCALE CHANGES
WERE MADE WITH THIS FORECAST PACKAGE...AND SINCE THIS STORM IS STILL
SEVERAL DAYS AWAY...WILL NOT DO MUCH MORE THAN REFRESH THE WORDING
IN THE HWO TO HIGHLIGHT THE SCALE OF THE SYSTEM.

WILL BEGIN THE PERIOD THURSDAY NIGHT WITH THE SURFACE LOW AND
INVERTED TROUGH CONTINUING TO SLOWLY EXIT THE AREA...AS HIGH
PRESSURE SLIDES IN FROM NORTHWESTERN ONTARIO.  EVEN WITH THE RIDGE
OVERHEAD...A FEW LAKE EFFECT FLURRIES ALONG THE AREA MAY STILL BE
POSSIBLE...GIVEN NE WINDS DEVELOPING AS COOL 850MB TEMPS SLIDE IN.
850MB TEMPS WILL BE THE COOLEST...AT LEAST COMPARED TO THE PAST
SEVERAL DAYS...WITH LAKESHORE READINGS AROUND -15C THURSDAY EVENING.
 AFTERWARD...WITH THE LARGE RIDGE TAKING HOLD...YET ANOTHER WARMING
TREND IS FIGURED...WITH 850MB TEMPERATURE READINGS BECOMING TOO WARM
TO PRODUCE LAKE EFFECT PRECIPITATION.  HIGH CLOUDS ARE FIGURED TO
ENCROACH ON THE REGION FRIDAY AFTERNOON...WITH A SLOW THICKENING AND
LOWERING THROUGH SATURDAY AFTERNOON.

HIGH PRESSURE WILL THEN GENERALLY BE IN CONTROL OF THE REGION
THROUGH THE END OF THE WORK WEEK...BEFORE BEING SQUEEZED OUT OF THE
PICTURE AHEAD OF OUR NEXT STORM SYSTEM.  DID MAKE MINOR CHANGES TO
OVERNIGHT LOW TEMPERATURES FRIDAY NIGHT INTO SATURDAY
MORNING...COOLER EAST AND WARMER WEST UNDER MORE ABUNDANT CLOUDS.

THE 500MB RIDGE WILL BE DIRECTLY OVERHEAD FROM 12Z SATURDAY THROUGH
12Z SUNDAY.  WE WILL CONTINUE TO MONITOR THE DEVELOPMENT OF THE
SYSTEM ACROSS THE FOUR CORNERS REGION FRIDAY NIGHT INTO SATURDAY.
ONCE AGAIN AT 500MB...THE NAM IS THE FIST OF THE OUTLIERS TO BE
NOTED...DEVELOPING THE CUT OFF LOW MUCH FURTHER SOUTH AND EASTWARD
BY 06Z SATURDAY.  AT THIS POINT...12Z SATURDAY...THE CANADIAN AND
ECMWF...SLOWER AND SLIGHTLY MORE NORTHWEST WITH THIS FEATURE SEEM TO
BE ON THE MARK.  THE GFS IS BEING SINGLED OUT WITH POSSIBLE FEEDBACK
ISSUES OVER THE SOUTHERN PLAINS STATES TO START OUT THE WEEKEND.
THIS MAY BE RESULTING IN A SOLUTION THAT IS CLOSER TO THE NAM.  IT
TOO HAS BEEN DISCREDITED FOR OUR WEEKEND STORM SYSTEM.  AS A
RESULT...HAVE UTILIZED HPC GRIDS...WHICH IS A COMBINATION OF THE
SLOWER AND MORE NORTHWESTWARD ECMWF AND TO A LESSER EXTEND THE
CANADIAN MODEL.  THE 12Z GFS SEEMED TO HAVE AN EVEN BETTER GRASP ON
THE SITUATION...BEING CONSISTENT WITH ITS 06Z RUN...AND NOT TOO FAR
FROM THE PREVIOUSLY FAVORED ECMWF SOLUTION.

TAKING A BETTER LOOK AT THE SURFACE PATTERN...THE LOW DEVELOPING OFF
THE ROCKIES FRIDAY NIGHT INTO SATURDAY MORNING WILL PROGRESS OUR
WAY.  IT IS ANTICIPATED TO BE OVER SOUTHERN WISCONSIN BY 00Z
MONDAY...BEFORE SLIDING ACROSS CENTRAL LAKE MICHIGAN OVERNIGHT AND
OVER THE NORTHCENTRAL MICHIGAN BY 12Z MONDAY.  WITH THE LOW TRACKING
THAT FAR TO THE SOUTH OF THE UPPER PENINSULA...IT WILL BE DIFFICULT
TO WRAP ENOUGH WARM AIR AROUND...TO PRODUCED ANY MIXED
PRECIPITATION.  THE WARMEST 850MB TEMPS OVER THIS TIME PERIOD ARE -3
TO -4C 00-12Z SUNDAY ACROSS LUCE...EASTERN ALGER AND DELTA
COUNTIES.  SO...HAVE KEPT SNOW ONLY.

AFTER THIS SYSTEM KICKS OUT OF THE FORECAST AREA MONDAY NIGHT INTO
TUESDAY...A ZONAL TO MORE RIDGE TYPE PATTERN WILL SET UP ACROSS THE
NATION...AND IN PARTICULAR THE UPPER PENINSULA.

&&

.MQT WATCHES/WARNINGS/ADVISORIES...
SNOW AND BLOWING SNOW ADVISORY FROM 5 AM TO 1 PM EST THURSDAY FOR
MIZ006-007-014-085.

SNOW AND BLOWING SNOW ADVISORY FROM 3 AM TO 11 AM EST THURSDAY
FOR MIZ005.

SNOW AND BLOWING SNOW ADVISORY FROM MIDNIGHT TONIGHT TO 11 AM EST
THURSDAY FOR MIZ001>003.

GALE WARNING LAKE SUPERIOR AND LMZ248.

&&

ROLFSON (UPDATE)
JLB (PREV DISCUSSION SHORT TERM)
KF (PREV DISCUSSION LONG TERM)
Hazardous weather outlook, Feb 21, 4:32 PM EST, 10 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MARQUETTE MI
432 PM EST WED FEB 21 2007

MIZ002-004-009>013-084-222145-
ONTONAGON-BARAGA-GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-
SOUTHERN HOUGHTON-
432 PM EST WED FEB 21 2007 /332 PM CST WED FEB 21 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER
MICHIGAN AND CENTRAL UPPER MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A STRONG STORM SYSTEM WILL DEVELOP OVER THE CENTRAL PLAINS FRIDAY
NIGHT INTO SATURDAY...THEN MOVE NORTHEAST...REACHING LOWER
MICHIGAN ON MONDAY. GULF MOISTURE WRAPPING AROUND THE NORTH SIDE
OF THE SYSTEM MAY RESULT IN SIGNIFICANT HEAVY...WET SNOWFALL
SUNDAY INTO MONDAY ACROSS WEST AND CENTRAL UPPER MICHIGAN. IN
ADDITION...THE AIR COULD BECOME COLD ENOUGH FOR LAKE SUPERIOR TO
ENHANCE THE SNOWFALL...RESULTING IN MORE SNOW FOR LOCATIONS
FAVORED BY NORTHEAST WINDS.

IF YOU HAVE TRAVEL PLANS FOR THIS WEEKEND INTO EARLY NEXT
WEEK...STAY TUNED TO THE LATEST FORECASTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

MIZ001-003-005>007-014-085-222145-
KEWEENAW-NORTHERN HOUGHTON-MARQUETTE-ALGER-LUCE-
SOUTHERN SCHOOLCRAFT-NORTHERN SCHOOLCRAFT-
432 PM EST WED FEB 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL UPPER
MICHIGAN.

.DAY ONE...TONIGHT

A SNOW AND BLOWING SNOW ADVISORY HAS BEEN POSTED FOR LATE TONIGHT
ON. AFTER A BRIEF PERIOD OF SNOW THIS EVENING...EXPECT NORTHWEST
WINDS GUSTING TO 40 MPH AND LAKE EFFECT SNOW SHOWERS TO DEVELOP
AFTER MIDNIGHT. THE STRONG WINDS...SNOW...AND BLOWING SNOW WILL
PRODUCE SHARPLY REDUCED VISIBILITIES BELOW A QUARTER MILE AT
TIMES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE SNOW AND BLOWING SNOW ADVISORY REMAINS POSTED THROUGH THURSDAY
MORNING. THE LOWEST VISIBILITIES WILL OCCUR OVER EXPOSED HIGHER
TERRAIN AREAS AND ALONG THE WESTERN SHORELINE OF THE KEWEENAW
PENINSULA. PLAN ON TOTAL SNOWFALL AMOUNTS THROUGH THURSDAY MORNING
OF 1 TO 3 INCHES. FOR THE UPDATED INFORMATION...PLEASE SEE THE
LATEST WINTER WEATHER STATEMENT.

A STRONG STORM SYSTEM WILL DEVELOP OVER THE CENTRAL PLAINS FRIDAY
NIGHT INTO SATURDAY...THEN MOVE NORTHEAST...REACHING LOWER
MICHIGAN ON MONDAY. GULF MOISTURE WRAPPING AROUND THE NORTH SIDE
OF THE SYSTEM MAY RESULT IN SIGNIFICANT HEAVY...WET SNOWFALL
SUNDAY INTO MONDAY ACROSS WEST AND CENTRAL UPPER MICHIGAN. IN
ADDITION...THE AIR COULD BECOME COLD ENOUGH FOR LAKE SUPERIOR TO
ENHANCE THE SNOWFALL...RESULTING IN MORE SNOW FOR LOCATIONS
FAVORED BY NORTHEAST WINDS.

IF YOU HAVE TRAVEL PLANS FOR THIS WEEKEND INTO EARLY NEXT
WEEK...STAY TUNED TO THE LATEST FORECASTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LSZ221-241>248-263-264-222145-
KEWEENAW BAY AND HURON BAY FROM LOWER ENTRANCE LIGHT TO PORTAGE
LAKE TO HURON ISLANDS MI-SAXON HARBOR WI TO ONTONAGON MI-
ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI-
UPPER ENTRANCE OF PORTAGE CANAL TO MANITOU ISLAND MI-
MANITOU ISLAND TO LOWER ENTRANCE OF PORTAGE CANAL MI-
HURON ISLANDS TO MARQUETTE MI-MARQUETTE TO MUNISING MI-
MUNISING TO GRAND MARAIS MI-GRAND MARAIS TO WHITEFISH POINT MI-
LAKE SUPERIOR, EAST OF A LINE FROM SAXON HARBOR WI TO GRAND
PORTAGE, MN, TO A LINE NORTHWARD FROM MANITOU IS. MI, BEYOND 5 NM
AND SOUTH OF THE US/CANADIAN BORDER-
LAKE SUPERIOR, EAST OF A LINE FROM MANITOU IS. MI NORTHWARD
BEYOND 5 NM AND SOUTH OF THE US/CANADIAN BORDER, EXCLUDING
WHITEFISH BAY-
432 PM EST WED FEB 21 2007 /332 PM CST WED FEB 21 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE
SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR.

.DAY ONE...TONIGHT

GALE FORCE WINDS ARE EXPECTED TO DEVELOP AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

GALE FORCE WINDS WILL DIMINISH ON LAKE SUPERIOR LATE THURSDAY
MORNING INTO EARLY THURSDAY AFTERNOON.

GALE FORCE WINDS ARE ALSO POSSIBLE ON LAKE SUPERIOR SATURDAY INTO
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ221-248-262-222145-
BAY OF GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI-
LAKE MICHIGAN...FROM SEUL CHOIX POINT TO ROCK ISLAND
PASSAGE...SOUTHEASTWARD BEYOND 5 NM OFF SHORE TO THE MID-
LINE OF THE LAKE-
432 PM EST WED FEB 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE
MICHIGAN.

.DAY ONE...TONIGHT

GALE FORCE WINDS ARE EXPECTED TO DEVELOP LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

GALE FORCE WINDS ARE EXPECTED TO DIMINISH THURSDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

KF

Nearby

Wind Advisories in Michigan, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.